# SDR TWAA9909803

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Lt Nlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF FROM STL, THE LEFT NOSE WHEEL ASSEMBLY SEPARATED FROM THE AIRCRAFT.  FLIGHT OPERATED AND LANDED AT MCO WITHOUT INCIDENT.  CHECK-C 1-20-99 LAX.  INVESTIGATION FOUND THE OUTER BEARING OF THE LEFT NOSE GEAR WHEEL FAILED.  THIS COMPROMISED THE RETENTION OF THE WHEEL AND THE WHEEL DEPARTED FROM THE AIRCRAFT.  IN ADDITION TO THE WHEEL ASSEMBLY, THE NOSE GEAR PISTON/AXLE ASSEMBLY HAD TO BE REPLACED DUE TO DAMAGE.
